# SDR ERAA078462

- Difficulty date: April 4, 2002
- Submitted: April 22, 2002
- Operation: General aviation
- Aircraft: N168EH
- Make and model: Bell 412
- Aircraft serial: 33067
- Aircraft time: 12,255 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Condition: Missing
- Location: M/R Head
- Part time: 13,544 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHINGS 412-010-121-101 MISSING FROM YOKE RED BLADE, COMPLY WITH 2500 HR INSPECTION.  BUSHINGS MISSING, VISUAL INSPECTION APPEARS NORMAL ON YOKE & FITTING. ACTION TAKEN:  DISASSEMBLED, CLEANED, INSPECTED, COMPLIED WITH 2500 HR INSPECTION IAW 412 CR&O & 412 M/M, INSTALLED YOKE BUSHINGS, SERVICEABLE LOWER CONE SEAT, SPLINE PLATE, LOWER CONE, NEW DAMPER SETS, ASSEMBLED IAW 412 CR&O.
